# SDR GM8S2015052900248

- Difficulty date: May 12, 2015
- Submitted: May 29, 2015
- Operation: General aviation
- Aircraft: N58LU
- Make and model: Diamon DA 42
- Aircraft serial: 42AC143
- Engine: Lyc IO360M1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 51046
- Condition: Loose
- Location: Magneto
- Part time: 202 hours
- Component: Magneto, Slick
- Component part number: 4370
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ACFT HAD AN ENGINE POWER LOSS.  DISCOVERED THE MAGNETO TO HAVE A LOOSE DISTRIBUTOR ARM, WHICH CAUSED THE MAGNETO TO FAIL.
